People can react differently to different types of medication and blood pressure is affected by so many different factors. For me, being on an SSRI like Paxil, it actually lowers my BP in the long run (I guess maybe it helps with my anxiety and thus lowers it). Have you changed your diet? Do you exercise? Ageing can also play a role in it as well. Another factor for me, is when I get it taken at a doc's office it is sky high because I am nervous about being there but at home it is normal. What does your doctor say?
High blood pressure is not listed as a side effect of Paxil, but anything's possible. Have you addressed this with your prescribing doctor? I wouldn't want to be on something that is raising your blood pressure as it's very dangerous and quiet in causing damage to major organs. Nor do I think if the high BP is a result of the Paxil that you should take medication to control the high BP. I think a good talk with your doctor is warranted and go from there.
I consulted my prescribing doctor and it was basically blown off. That is when I was prescribed the high blood pressure medicine. I am 21 years old and to the best of my knowledge I don't have any other causes of high blood pressure (I have had some tests run). I found some information online saying that Paxil caused their blood pressure to raise, but I am assuming it only happened in a small number of people.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.